# SDR UALA2012071703873

- Difficulty date: July 17, 2012
- Submitted: August 17, 2012
- Operation: Air carrier
- Aircraft: N564UA
- Make and model: Boeing 757222
- Aircraft serial: 26666
- Aircraft time: 65,116 hours, 24,043 cycles
- Engine: Pwa PW2037
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Roller
- Condition: Worn
- Location: Te Flaps
- Stage of operation: NR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

ACFT VIBRATION, DROPPED FLAPS.  LEFT INBD AFT FLAP HAS EXCESSIVE PLAY WHEN FULL EXTENDED.  AFTER FURTHER INSPECTION SUSPECT TRAILING EDGE FLAP CARRIAGE ROLLERS TO BE WORN.  ALSO FOUND BEARINGS, WORN ON THE MID AND OUTER CARRIAGE.   FOUND RT WING LOWER TE PANEL SUPPORT RIVETS SHEARED AND LOOSE LOCK FASTENERS.  REPLACED RIVETS AND LOCK FASTENERS PER SRM.    REPLACED ALL LEFT AND RIGHT INBD SLAT SEALS. TEST  FLIGHT ACCOMPLISHED, CHECKED BOTH OVERWING AREAS DURING PITCH, ROLL, ALTITUDE, FLAP SETTINGS, NO HUM OR VIBRATION FELT.
